# SDR USAA051262

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING CORRODED GIRT BAR ATTACH FITTING AT BS344 RBL 58.  REMOVED AND REPLACED ANGLE IAW BOEING DWG 65C16121, DEFECT SIZE: 1".
